# SDR CALA2025100309572

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N17414
- Make and model: Boeing 737-9
- Aircraft serial: 68813
- Aircraft time: 11 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT SIGN FWD STOPPER BROKEN.   REPLACED STOPPER REF IPC 33-51-01-09A OPS CHECKS GOOD REF AMM TASK 33-51-00-710-801.
